# SDR CA130627011

- Difficulty date: June 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 25,587 hours
- Engine: Walter M601E11
- System (JASC): 3200 · Landing Gear System
- Part: Bar
- Part number: 9A03000014
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON REPLACEMENT OF THE AFT SPREADER BAR, THE FRONT SPREADER BAR WAS FOUND TO BE CRACKED AT THE FLOAT ATTACH POINT.  WE DECIDED TO REMOVE 1 FROM ANOTHER SET OF FLOATS TO REPLACE THE CRACKED ON AND FOUND THAT ON CRACKED IN THE SAME LOCATION.
